# SDR RU3A97003

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98
- Make and model: Braero BAE125800A
- Aircraft serial: 258156
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE LIGHT ILLUMINATED UPON TURNING ON MAIN AIR VALVES (SMELL, BUT NO VISIBLE SMOKE).  LIGHT EXTINGUISHED WHEN POWER WAS REDUCED.  PERFORMED GROUND ENGINE RUN AND PRESSURIZATION CHECK WITH FULL HOT SELECTED.  RAN ALL AV.VEQUIPMENT AND COULD NOT DUPLICATE OR SMELL ANYMORE ODOR.  (X)
